# SDR 02FDEA00260

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1101 STRINGER 7 LT MID SPAR IS CHAFED 4 INCHES IN FRONT OF SLIDING SEAL.   R&R STRINGER PER E.A. 7-5530-54204.
